RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bokshtein Meer Feliksovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 14

Number of views:
This page:323
Abstract pages:1704
Full texts:646
References:25

http://www.mathnet.ru/eng/person26672
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/415502

Publications in Math-Net.Ru
1966
1. M. F. Bokshtein, “The homological theory of dimension”, Uspekhi Mat. Nauk, 21:4(130) (1966),  17–22  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:4 (1966), 7–12
1963
2. M. Bockstein, “A theorem on universal coefficients for spectral cohomology groups of differential groups”, Dokl. Akad. Nauk SSSR, 148:5 (1963),  997–1000  mathnet  mathscinet  zmath
3. M. F. Bokshtein, “A multiple Kunneth function”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963),  467–482  mathnet  mathscinet  zmath
1962
4. M. Bockstein, “On splitting in Künneth's formula”, Dokl. Akad. Nauk SSSR, 146:2 (1962),  270–273  mathnet  mathscinet  zmath
1960
5. M. F. Bokshtein, “Equivalence of various definitions of homology in topology”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 3,  62–80  mathnet  mathscinet  zmath
6. M. F. Bokshtein, “Complete modular spectrum of cohomology rings of a Tyhonov product”, Mat. Sb. (N.S.), 51(93):1 (1960),  73–98  mathnet  mathscinet  zmath
1959
7. M. F. Bokshtein, “A theorem on universal coefficients for homology groups of chain complexes without torsion”, Izv. Akad. Nauk SSSR Ser. Mat., 23:4 (1959),  529–564  mathnet  mathscinet  zmath
1958
8. M. Bockstein, “Tensor products of the systems of groups and universal coefficient theorems for homologies and cohomologies”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1066–1069  mathnet  mathscinet  zmath
1957
9. M. F. Bokshtein, “Homological invariants of topological spaces. II”, Tr. Mosk. Mat. Obs., 6 (1957),  3–133  mathnet  mathscinet  zmath
1956
10. M. F. Bokshtein, “Homology invariants of topological spaces”, Tr. Mosk. Mat. Obs., 5 (1956),  3–80  mathnet  mathscinet  zmath
11. M. F. Bokshtein, “A new proof of the fundamental theorem of the homologic theory of dimension”, Uch. Zap. Mosk. Gos. Univ., 181 (1956),  13–44  mathnet  mathscinet
1955
12. M. F. Bokshtein, “On a dimensional dominant of sets”, Mat. Sb. (N.S.), 36(78):2 (1955),  311–334  mathnet  mathscinet  zmath
1950
13. M. F. Bokshtein, “Duality theorem for locally bicompact spaces”, Uch. Zap. Mosk. Gos. Univ., 146 (1950),  131–164  mathnet  mathscinet
1941
14. M. Bockstein, “Über die Homologiegruppen der Vereinigung zweier Komplexe”, Rec. Math. [Mat. Sbornik] N.S., 9(51):2 (1941),  365–376  mathnet  mathscinet  zmath

1961
15. M. F. Bokshtein, “Corrigendum to the paper “The complete modular spectrum of cohomology rings of a Tikhonov product””, Mat. Sb. (N.S.), 53(95):2 (1961),  261–263  mathnet  zmath
1960
16. M. F. Bokshtein, “The Second All-Union Topological Conference”, Uspekhi Mat. Nauk, 15:3(93) (1960),  203–224  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019